Homological connectivity of random k-dimensional complexes
Version of Record online: 14 OCT 2008
Copyright © 2008 Wiley Periodicals, Inc.
Random Structures & Algorithms
Volume 34, Issue 3, pages 408–417, May 2009
How to Cite
Meshulam, R. and Wallach, N. (2009), Homological connectivity of random k-dimensional complexes. Random Struct. Alg., 34: 408–417. doi: 10.1002/rsa.20238
- Issue online: 18 MAR 2009
- Version of Record online: 14 OCT 2008
- Manuscript Accepted: 30 NOV 2007
- Manuscript Received: 28 AUG 2006
- New Jersey grant and Israel Science Foundation
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!